Fields containing values of algebraic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 3, p. 421-443
@article{ASNSP_1994_4_21_3_421_0,
     author = {Dvornicich, Roberto and Zannier, Umberto},
     title = {Fields containing values of algebraic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {421-443},
     zbl = {0819.12003},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_421_0}
}
Dvornicich, R.; Zannier, U. Fields containing values of algebraic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 3, pp. 421-443. http://www.numdam.org/item/ASNSP_1994_4_21_3_421_0/

[1] E. Artin, Algebraic Numbers and Algebraic Functions. Gordon & Breach, New York (1967). | MR 237460 | Zbl 0194.35301

[2] A. Baker, Transcendental Number Theory. Cambridge Univ. Press, Cambridge (1976). | MR 422171 | Zbl 0297.10013

[3] Yu. Belotserkovski(Bilu), Effective analysis of a new class of Diophantine equations (Russian). Vestsī Akad. Navuk BSSR, Ser. Fīz.-Math. Navuk 3 (1988), 111-115, (Math. Rev. 89i:11038). | MR 958517 | Zbl 0649.10014

[4] Yu. Belotserkovski(Bilu), Effective analysis of a new class of Diophantine equations (Russian). Vestsī Akad. Navuk BSSR, Ser. Fiz.-Math. Navuk, 6 (1988), 34-39, (Math. Rev. 90j:11038). | MR 984113 | Zbl 0669.10037

[5] E. Bombieri, Le grand crible dans la théorie analitique des nombres. Astérisque 18, Societé Mathématique de France, Paris (1974). | MR 371840 | Zbl 0292.10035

[6] J.W.S. Cassels - A. Fröhlich, Algebraic Number Theory, Academic Press (1967). | MR 215665 | Zbl 0153.07403

[7] H. Davenport - J. Lewis - A. Schinzel, Polynomials of certain special types. Acta Arith. 9 (1964), 107-116. | MR 163880 | Zbl 0126.27801

[8] P. Debes, Resultats recents liés au théorème d'irreductibilité de Hilbert. In: Séminaire de Théorie des Nombres, Paris 1985-86, Progress in Mathematics, vol. 71, Birkhauser. | Zbl 0632.12004

[9] R. Dvornicich - U. Zannier, Fields containing values of algebraic functions. Preprint Univ. Pisa (Novembre 1983). | MR 1310635

[10] M. Fried, On Hilbert's Irreducibility Theorem, J. Number Theory 6 (1974), 211-231. | MR 349624 | Zbl 0299.12002

[11] M. Fried - M. Jarden, Field Arithmetic. Springer-Verlag (1986). | MR 868860 | Zbl 0625.12001

[12] C. Hooley, Applications of sieve methods to the theory of numbers. Cambridge Tracts in Mathematics, Cambridge Univ. Press, 1976. | MR 404173 | Zbl 0327.10044

[13] S. Lang, Algebraic Number Theory. Addison Wesley (1970). | MR 282947 | Zbl 0211.38404

[14] S. Lang, Fundamentals of Diophantine Geometry. Springer-Verlag (1983). | MR 715605 | Zbl 0528.14013

[15] L.J. Mordell, Diophantine equations. Academic Press (1969). | MR 249355 | Zbl 0188.34503

[16] T. Nagell, Géneralisation d'un théorème de Tchebycheff. J. Math. Pures Appl. 4 (1921), 243-356. | JFM 48.1173.01

[17] A. Schinzel, Selected topics on polynomials. Univ. of Michigan Press, Ann Arbor (1982). | MR 649775 | Zbl 0487.12002

[18] J.P. Serre, Local fields. Springer-Verlag (1979). | MR 554237 | Zbl 0423.12016

[19] J.P. Serre, Lectures on the Mordell-Weil Theorem. Vieweg (1988). | MR 1757192 | Zbl 0863.14013

[20] A. Weil, Arithmetic on algebraic varieties. Annals of Math. 53 (1951), 412-444. | MR 42169 | Zbl 0043.27002

[21] U. Zannier, Note on the effective solution of a certain diophantine problem. To appear.